# SDR DL757071061

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 27,757 hours, 11,144 cycles
- Engine: Pwa PW2037
- Engine time: 59,547 hours, 27,410 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 59,547 hours, 27,410 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO SNA, GOT THE FOLLOWING ORDER OF EVENTS, LT ENGINE OIL PRESSURE ON EICAS AND THE OIL PRESSURE DISCREET LIGHT CAME ON, FOLLOWED BY THE ENGINE ROLLING BACK TO OFF.  FLIGHT CREW ELECTED TO DIVERT TO LAX AND NOT LAND IN SNA.   REPLACED FUEL CONTROL AND EEC, NEED LEAK CK ON F/C AND      OPS CK ON EEC.  RAN END AND LEAK CHECKED FUEL CONTROL, RAN TESTS 7 AND 15 TESTS PASSED AND FUEL CONTROL LEAK CHECKED OK.
